RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Nagaev, Aleksandr Viktorovich

Statistics Math-Net.Ru
Total publications: 38
Scientific articles: 36

Number of views:
This page:594
Abstract pages:6832
Full texts:3247
References:258

http://www.mathnet.ru/eng/person27805
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/198283

Publications in Math-Net.Ru
2007
1. N. Josephy, L. Kimball, V. R. Steblovskaya, A. V. Nagaev, M. Pasnievskii, “An algorithmic approach to non-self-financing hedging in a discrete-time incomplete market”, Diskr. Mat., 19:3 (2007),  140–159  mathnet  mathscinet  elib; Discrete Math. Appl., 17:2 (2007), 189–207  scopus
2. A. M. Kagan, A. V. Nagaev, “A lemma on stochastic majorization and properties of the Student distribution”, Teor. Veroyatnost. i Primenen., 52:1 (2007),  199–203  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 52:1 (2008), 160–164  isi  scopus
2006
3. A. V. Nagaev, V. R. Steblovskaya, “On a two-dimensional binary model of a financial market and its generalization”, Diskr. Mat., 18:2 (2006),  3–28  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 16:2 (2006), 109–134  scopus
4. A. V. Nagaev, “Asymptotic properties of multidimensional stable densities and asymmetric problems of large deviations”, Teor. Veroyatnost. i Primenen., 51:4 (2006),  691–711  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 51:4 (2007), 626–644  isi  scopus
2003
5. A. V. Nagaev, “Limit theorems and testing hypotheses on Markov chains”, Diskr. Mat., 15:4 (2003),  35–65  mathnet  mathscinet  zmath; Discrete Math. Appl., 13:6 (2003), 569–599
6. A. Yu. Zaigraev, A. V. Nagaev, “Abelian theorems, limit properties of conjugate distributions, and large deviations for sums of independent random vectors”, Teor. Veroyatnost. i Primenen., 48:4 (2003),  701–719  mathnet  mathscinet  zmath; Theory Probab. Appl., 48:4 (2004), 664–680  isi
2002
7. A. V. Nagaev, I. M. Khamdamov, “On the role of extreme summands in sums of independent random variables”, Teor. Veroyatnost. i Primenen., 47:3 (2002),  575–583  mathnet  mathscinet  zmath; Theory Probab. Appl., 47:3 (2003), 533–541  isi
1998
8. A. V. Nagaev, “Large deviations for sums of lattice random variables under the Cramer condition”, Diskr. Mat., 10:3 (1998),  115–130  mathnet  mathscinet  zmath; Discrete Math. Appl., 8:4 (1998), 403–419
9. A. V. Nagaev, “Cramer large deviations when the extreme conjugate distribution is heavy-tailed”, Teor. Veroyatnost. i Primenen., 43:3 (1998),  456–475  mathnet  mathscinet  zmath; Theory Probab. Appl., 43:3 (1999), 405–421  isi
1997
10. A. Yu. Zaigraev, A. V. Nagaev, A. Yakubovskii, “Probabilities of large deviations of the sums of lattice random vectors when the original distribution has heavy tails”, Diskr. Mat., 9:3 (1997),  68–81  mathnet  mathscinet  zmath; Discrete Math. Appl., 7:3 (1997), 313–326
1993
11. A. V. Nagaev, “Large deviation theorems for the first time of crossing an increasing level in a transient random walk”, Teor. Veroyatnost. i Primenen., 38:1 (1993),  71–78  mathnet  mathscinet  zmath; Theory Probab. Appl., 38:1 (1993), 46–52  isi
1991
12. A. V. Nagaev, “Integral limit theorems for lacunary distributions”, Diskr. Mat., 3:3 (1991),  89–101  mathnet  mathscinet  zmath; Discrete Math. Appl., 2:5 (1992), 533–546
1988
13. A. V. Nagaev, S. M. Shkolnik, “Some Properties of Close to Normal Symmetric Stable Distributions”, Teor. Veroyatnost. i Primenen., 33:1 (1988),  150–154  mathnet  mathscinet  zmath; Theory Probab. Appl., 33:1 (1988), 139–144  isi
1986
14. A. V. Nagaev, “On a boundary problem for the non-recurrent random walk”, Teor. Veroyatnost. i Primenen., 31:2 (1986),  362–367  mathnet  mathscinet  zmath; Theory Probab. Appl., 31:2 (1987), 313–317  isi
1985
15. A. V. Nagaev, S. M. Shkol'nik, “A family of probability distributions”, Mat. Zametki, 37:4 (1985),  594–598  mathnet  mathscinet  zmath; Math. Notes, 37:4 (1985), 328–330  isi
16. A. V. Nagaev, “On a method of computing the moments of a ladder variables”, Teor. Veroyatnost. i Primenen., 30:3 (1985),  535–538  mathnet  mathscinet  zmath; Theory Probab. Appl., 30:3 (1986), 569–572  isi
1983
17. A. V. Nagaev, “On asymmetric large deviations problem in the case of the stable limit law”, Teor. Veroyatnost. i Primenen., 28:4 (1983),  637–645  mathnet  mathscinet  zmath; Theory Probab. Appl., 28:4 (1984), 670–680  isi
1979
18. A. V. Nagaev, “Renewal theorems in $R^d$”, Teor. Veroyatnost. i Primenen., 24:3 (1979),  565–573  mathnet  mathscinet  zmath; Theory Probab. Appl., 24:3 (1980), 572–581  isi
1977
19. A. V. Nagaev, “On a property of sums of independent random variables”, Teor. Veroyatnost. i Primenen., 22:2 (1977),  335–346  mathnet  mathscinet  zmath; Theory Probab. Appl., 22:2 (1978), 326–338
1975
20. A. V. Nagaev, T. P. Mukhomor, “An asymptotic distribution of epidemic's duration”, Teor. Veroyatnost. i Primenen., 20:4 (1975),  821–833  mathnet  mathscinet  zmath; Theory Probab. Appl., 20:4 (1976), 805–818
21. A. V. Nagaev, “Some limit theorem of the renewal theory”, Teor. Veroyatnost. i Primenen., 20:2 (1975),  332–344  mathnet  mathscinet  zmath; Theory Probab. Appl., 20:2 (1976), 323–336
22. L. V. Kim, A. V. Nagaev, “On the non-symmetrical problem of large deviations”, Teor. Veroyatnost. i Primenen., 20:1 (1975),  58–68  mathnet  mathscinet  zmath; Theory Probab. Appl., 20:1 (1975), 57–68
1973
23. A. V. Nagaev, “Some comments on multidimensional local limit theorems”, Mat. Zametki, 14:4 (1973),  559–563  mathnet  mathscinet  zmath; Math. Notes, 14:4 (1973), 878–880
24. A. V. Nagaev, “Some limit theorems for a general stochastic model of epidemics”, Mat. Zametki, 13:5 (1973),  709–716  mathnet  mathscinet  zmath; Math. Notes, 13:5 (1973), 424–428
1972
25. A. V. Nagaev, S. K. Sakoyan, “Limit theorems involving large deviations in $R_k$”, Dokl. Akad. Nauk SSSR, 204:3 (1972),  554–556  mathnet  mathscinet  zmath
1971
26. A. V. Nagaev, “Limit theorems for the sample coefficients of asymmetry and excess”, Dokl. Akad. Nauk SSSR, 198:2 (1971),  291–292  mathnet  mathscinet  zmath
27. A. V. Nagaev, “A limit theorem for a supercritical branching process”, Mat. Zametki, 9:5 (1971),  585–592  mathnet  mathscinet  zmath; Math. Notes, 9:5 (1971), 338–342
28. A. V. Nagaev, “The limit distribution of the extreme terms of the variational series under the large deviation type conditions for the sample mean .”, Teor. Veroyatnost. i Primenen., 16:1 (1971),  118–131  mathnet  mathscinet  zmath; Theory Probab. Appl., 16:1 (1971), 126–140
1970
29. A. V. Nagaev, “The role of the extreme terms of the variation series in the formation of a large deviation of a sum of independent random variables”, Dokl. Akad. Nauk SSSR, 193:3 (1970),  528–530  mathnet  mathscinet  zmath
30. A. V. Nagaev, G. I. Rakhmanina, “Threshold theorems for a stochastic model of an epidemic with natural immunization”, Mat. Zametki, 8:3 (1970),  385–392  mathnet  mathscinet  zmath; Math. Notes, 8:3 (1970), 686–690
31. A. V. Nagaev, A. N. Startsev, “Asymptotical treatment of some stochastic model of epidemic”, Teor. Veroyatnost. i Primenen., 15:1 (1970),  97–105  mathnet  mathscinet  zmath; Theory Probab. Appl., 15:1 (1970), 98–107
1969
32. A. V. Nagaev, “Integral limit theorems taking into account large deviations when Cramér's condition does not hold. II”, Teor. Veroyatnost. i Primenen., 14:2 (1969),  203–216  mathnet  mathscinet  zmath; Theory Probab. Appl., 14:2 (1969), 193–208
33. A. V. Nagaev, “Integral limit theorems taking into account large deviations when Cramer's condition does not hold. I”, Teor. Veroyatnost. i Primenen., 14:1 (1969),  51–63  mathnet  mathscinet  zmath; Theory Probab. Appl., 14:1 (1969), 51–64
1968
34. A. V. Nagaev, “Integral theorems for large deviations when the Cramer condition is violated”, Dokl. Akad. Nauk SSSR, 180:2 (1968),  279–281  mathnet
35. A. V. Nagaev, A. V. Startsev, “Threshold theorem for an epidemic model”, Mat. Zametki, 3:2 (1968),  179–185  mathnet  mathscinet  zmath; Math. Notes, 3:2 (1968), 115–119
1967
36. A. V. Nagaev, “On the Estimator for the Mean Value of the Direct Descendants of a Particle in Branching Process”, Teor. Veroyatnost. i Primenen., 12:2 (1967),  363–369  mathnet  mathscinet  zmath; Theory Probab. Appl., 12:2 (1967), 314–320

1983
37. A. V. Nagaev, “Letter to the editors”, Teor. Veroyatnost. i Primenen., 28:4 (1983),  821  mathnet  mathscinet; Theory Probab. Appl., 28:4 (1984), 856–857
1969
38. A. V. Nagaev, “Letter to the editor”, Teor. Veroyatnost. i Primenen., 14:3 (1969),  561  mathnet; Theory Probab. Appl., 14:3 (1969), 534

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021